| Model Number |
393012 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
When attempting to interrogate the device, there is no indication that the device has any power left.No green led indication or change on the renamic screen.Patient says it has been years since the last device check and she had battery issues.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.